| Catalog Number |
4300034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status: one device was received for evaluation.Evaluation status: one event was confirmed during testing.One device was found to be affected by a mechanical problem.Product disposition: the device was repaired and returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated.One event had patient involvement; no patient impact.